# SDR FXGA202206212218

- Difficulty date: June 21, 2022
- Submitted: June 22, 2022
- Operation: Air carrier
- Aircraft: N961CE
- Make and model: Doug MD 83
- Aircraft serial: 49470
- System (JASC): 5200 · Doors
- Part: Retainer
- Condition: Damaged
- Location: Door Seal
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEAL RETAINER INSTALLATION - DEVIATION. DAMAGED SEAL RETAINER PN: AE5660-11 MUST BE REPLACED WITH ALTERNATE PN: AE5738-16. DURING A VISUAL INSPECTION AROUND THE DOOR, IT WAS FOUND A CRACKED SEAL RETAINER PN: AE5660-11 (SEE FIGURE 1). THUS, A SECTION OF EXISTING SEAL RETAINER IS GOING TO BE TRIMMED OUT AND WILL BE SUBSTITUTED WITH A SECTION OF SEAL RETAINER PN: AE5738-16, PER THE INSTRUCTIONS OF THIS ENGINEERING ORDER.
